# SDR AWXA200700870

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 58,701 hours, 26,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 6957
- Condition: No Test
- Location: Emergency Light
- Part time: 29,676 hours, 11,988 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - LOG NR 4123399 - CREW REPORTED FWD LEFT EMERGENCY LIGHT BATTERY PACK FAILED TEST.  MX REPLACED THE BATTERY PACK PER AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
